J4 ›› 2011, Vol. 46 ›› Issue (8): 31-37.

• Articles • Previous Articles     Next Articles

Higher accuracy analysis for the bilinear element solution of  nonlinear viscoelasticity type equations

NIU Yu-qi1, WANG Fen-ling1, SHI Dong-wei2   

  1. 1. School of Mathematics and Statistics, Xuchang University,  Xuchang 461000, Henan, China;
    2. Department of Mathematics, Henan Insititute of Science and Technology, Xinxiang 453003, Henan, China
  • Received:2011-01-31 Online:2011-08-20 Published:2011-09-08


In this paper, by use of the integral identities and the mean value technique, approximation of bilinear finite element for the nonlinear viscoelasticity type equations with superclose property of order O(h2) in H1-norm is obtained. A global superconvergence result is yielded by interpolated post-processing method. Then higher accuracy of order O(h3) for approximation solution is derived through constructing a proper extrapolation scheme.

Key words: nonliear viscoelasticity type equations; bilinear element; higher accuracy; interpolated post-processing; extrapolation

No related articles found!
Full text



No Suggested Reading articles found!